Tbilisi Mathematical Journal Volume 2 (2009)

Tbilisi Mathematical Journal Volume 2 (2009)

ISBN: 9781904987819
Casa editrice: College Publications

Tbilisi Mathematical Journal (TMJ) is a fully refereed international journal, publishing original research papers in all areas of mathematics. Papers should satisfy the high standards and only works of high quality will be recommended for publication. The Management Committee may occasionally decide to invite the submission of survey and expository papers of the highest quality. Unsolicited submissions of survey and expository papers will not be considered for publication. Volume 2 (2009) contains seven research papers by outstanding mathematicians in areas ranging from sochasics to mathematical logic.

€19,40
increase decrease

Consegna gratuita per ordini oltre 25€. 

Specifiche di prodotto
Nome dell'attributoValore dell'attributo
RilegaturaBrossura
LinguaEnglish
Anno di pubblicazione2010
Pagine142
Scrivi una recensione
  • Solo gli utenti registrati possono scrivere recensioni
*
*
Specifiche di prodotto
Nome dell'attributoValore dell'attributo
RilegaturaBrossura
LinguaEnglish
Anno di pubblicazione2010
Pagine142
Recensioni del prodotto
Solo gli utenti registrati possono scrivere recensioni